Looking for some reassurance

by Anne
(UK)

Hi Wray, thank you very much for your great site - so much infomation.

I am 45 and I have been using 200mg Natpro per day (2 x 1/2 teaspoon) for 4 months. As I am in perimenopause I am using it non-stop (not following cycle). As predicted, I did get some estrogen dominance and think I still have some of it such as tender breasts but I am trusting this will eventually go.

The cream has helped quite a bit with my anxiety and moods which is great. I have also taken on board all your advice on supplements and vitD and have started taking those and do feel a little better mentally and am happy to take a more long term approach to that.

The cream has also, as predicted, messed with my cycle at bit. Before taking Natpro my periods had, over time, become shorter and shorter but not very heavy (never was) (average down to 21 days from 28). With the cream, the cycle then seemed to regulate itself at 24 days (fine) but I am now having a mid-cycle bleed/period? at day 10 (my ovulation date). The bleeding is quite heavy with some clots (new to me). Is this something I should be concerned about?

Well thanks again, kindest regards, Anne

Comments for Looking for some reassurance

Click here to add your own comments

Jul 08, 2011
I experienced something similar
by: Anonymous

Hi! I too have been using the cream daily without a break for a couple of months. It has really helped but brought on fortnightly periods. The one I had mid-cylce was heavier than the one that was my "real" period. I think it is simply the body trying to readjust and is nothing sinister. So, don't worry. Simply monitor your cycle and see if a new pattern emerges. Progesterone use, especially without a break, can disrupt the cycle. Since I have been using the cream every day and at a higher dose I have felt a lot better. The oestrogen dominance that plagued me for years is easing off. I use about 200 mg a day too, sometimes a bit more and plan to use the cream daily for another month and then go back to three weeks on one week off (I am 39 and have PCOS). I am sure your cycle will settle down in the next few months. As you are experiencing positive changes too it's a sign the cream is working. Good luck!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Blog contributions.


Search over 7,500 pages on this site...